# SDR AALA201504239003

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 22,949 hours, 7,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE277000
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DOORS & SLIDES PAGE HAS CHECK DOOR PRESS MSG AT DOOR 2R.  SERVICED THE R2 DOOR ASSIST BOTTLE.
